# SDR CALA0700726

- Difficulty date: December 3, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27 RT CORRODED AT APPROX STA 320.  REMOVED AND REPLACED STRINGER 27 RIGHT STA 320 PER SRM 51-40-02.
